# SDR 2003FA0000433

- Difficulty date: March 31, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna P337H
- Aircraft serial: P3370349
- Engine: Cont TSIO360CB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109018
- Part serial: FJR00186
- Condition: Misinstalled
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TURBOCHARGER UNABLE TO BOOST MANIFOLD PRESSURE.  REMOVED TURBOCHARGER AND FOUND EXCESSIVE CLEARANCE BETWEEN T-WHEEL AND HOT SECTION HOUSING.  INCORRECT PARTS ASSEMBLED INTO A COMPLETE UNIT.  INSPECT PRODUCT PRIOR TO RELEASING TO SERVICE.
